Advanced search
Start date
Betweenand

Elmer Mateus Gennaro

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual Paulista (UNESP). Campus Experimental São João da Boa Vista  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

bachelor's at Bacharelado em Matemática from Universidade Federal de São Carlos (2007), bachelor's at Licenciatura Plena em Matemática from Universidade Federal de São Carlos (2004) and master's at Mechanical Engineering from Universidade de São Paulo (2008). Has experience in Aerospace Engineering, focusing on Aerodynamics, acting on the following subjects: biglobal linear instability, asymmetric wake, vorticity dynamic, vortex shedding and compressible flow. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated October 17, 2020
Total / Available in English
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (3)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications3
Citations3
Cit./Article1.0
Data from Web of Science

GENNARO, E. M.; SOUZA, B. D. P.; RODRIGUEZ, D.. The effect of compressibility on the primary global instability of unforced laminar separation bubbles. Journal of the Brazilian Society of Mechanical Sciences and Engineering, v. 41, n. 12, . Web of Science Citations: 0. (15/26759-9, 17/01586-0)

RODRIGUEZ, D.; GENNARO, E. M.. Enhancement of disturbance wave amplification due to the intrinsic three-dimensionalisation of laminar separation bubbles. AERONAUTICAL JOURNAL, v. 123, n. 1268, p. 1492-1507, . Web of Science Citations: 1. (17/01586-0, 14/24782-0)

RODRIGUEZ, DANIEL; JOTKAR, MAMTA R.; GENNARO, ELMER M.. Wavepacket models for subsonic twin jets using 3D parabolized stability equations. COMPTES RENDUS MECANIQUE, v. 346, n. 10, p. 890-902, . Web of Science Citations: 2. (17/01586-0, 14/24782-0)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: